# SDR SWIA201438989

- Difficulty date: July 17, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 34,506 hours, 23,410 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 222VZ IS CRACKED.  C-CHECK, REPAIRED FLOOR PANEL IAW EA.
